# SDR USAA920080920

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 58,804 hours, 26,054 cycles
- Engine: Iae V2500A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Part serial: LJ029
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 51,875 hours, 23,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 455 PHX-SLC - ATB - ON CLIMB-OUT AT ABOUT 7500 FT, CREW REPORTED TWO AUDIBLE LOUD BOOMS FROM THE NR 1 ENGINE.  NO ECAM WARNINGS CAME UP.  REDUCED POWER TO IDLE, ALL PARAMETERS REMAINED NORMAL INCLUDING OIL PRESSURE AND TEMPERATURE.  AIRCRAFT RETURNED TO PHX.  MAINTENANCE REMOVED AND REPLACED THE LOWER RIGHT 7TH STAGE (7B) BLEED VALVE, NR 1 ELECTRONIC ENGINE CONTROL (EEC), AND SWAPPED N1 PROBE LEADS FROM TERMINALS 1 AND 2 TO TERMINALS 3 AND 4.  ENGINE RUN OPERATIONAL CHECK GOOD.
